# SDR ASAA2020022422243

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,934 hours, 7,735 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "VTK" ON CAPT SIDE ND. GROUNDED - YES. RAN B737-900 FIM 34-61 TASK #836, CYCLED PWR TO BOTH FMC OPS. RESTORED & BOTH FM'C CHECK OK.
